1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

How to identify hypo and how long after intake of medication hypo can occur?

Discussion in 'Other Diabetic Medications' started by Kaha, Mar 12, 2015.

  1. Kaha

    Kaha Type 2 · Well-Known Member

    Messages:
    214
    Likes Received:
    74
    Trophy Points:
    68
    I had never experienced hypo . But in the very recent past my BS readings fell up to 4.0-4.3 tested in the evening before evening snacks ( 5 hr after lunch) .
    I take 30mg diamicron in the morning.
    I felt some sort of weakness/dizziness before checking BS when these got so low. I am trying to establish whether these are symptoms of Hypo or not? If yes, can this occur after intake of Diamicron 8-10 hours prior to such symptoms occurred..Can anybody share his/her ideas on this ?
     
  2. Lamont D

    Lamont D Reactive hypoglycemia · Master

    Messages:
    13,383
    Likes Received:
    16,205
    Trophy Points:
    298
    Your reading g of around 4 mmols are not hypo readings.
    Yes your meds may give you hypos, you should discuss this with your doctor.

    There is so many symptoms of hypos, that it would be easier to Google it, rather than me list them.
    What are your fasting levels?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook